# SDR REXA2016012000050

- Difficulty date: January 20, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 23,858 hours, 21,351 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE BELOW FLOOR FRAME AT FS 605, BETWEEN STRINGERS 24LT & 24RT IS CORRODED.  REMOVED CORROSION WITH A LOSS OF .008 WITH .042 REMAINING & IS OUT OF LIMITS IAW SRM 5300-00.  REPAIRED FRAME IAW EA NR 253-03910.
